# SDR ASOA2014121111863

- Difficulty date: November 17, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 17,473 hours, 12,237 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL SKIN DOUBLER CORRODED AT TCAS ANTENNA CONNECTOR STRINGER 27, BETWEEN BS 295 & 310.    FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01-001-001-A01.  REMOVED AND REPLACED THE DOUBLER IAW SR M51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 AND DWG SH670-30023.  MAJOR REPAIR.
